Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topimax question???

Posted by stresser on April 28, 2005, at 22:57:28

In reply to Re: topimax question??? jodsteroo, posted by GmaJann on April 28, 2005, at 16:31:55

It has helped me quite a bit. What dosage are you taking? I started out at 25mg, and went up at 25mg every week, until I reached 200mg per day. The congnative problems should go away after a few days, but if you are taking a high dosage, maybe lowering it a bit will help until you notice the problem decreasing. You will then be able to increase it back up to your original dosage SLOWELY, so you don't have the same problem again.
It has leveled out my highs and lows quite a lot, and made a difference in my life. Just take it very slowely and you should elimminate most of the side-effects that come with it. Post back with any thing else you need.-L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[491242]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:64472
URL: http://www.dr-bob.org/babble/20050428/msgs/491242.html